MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for patient information.Patient identifier = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect tsh results on one patient.The results provided were: on (b)(6) 2022 (b)(6), initial=3.264 uiu/ml /repeated on architect isr61117=3.005 uiu/ml /on roche=21.70 uiu/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing of architect tsh reagent lot number 40382ud00.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.The ticket search by lot indicates that the reagent lot performs as expected for this product.In-house testing was performed with a retained kit of lot 40382ud00.All specifications were met indicating the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tsh, reagent lot 40382ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15552624
Report Number3005094123-2022-00215
Device Sequence Number5959608
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number40382UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR61396; ARC I2000SR INST, 03M74-02, ISR61396
Patient SexUnknown